Advertisement

Multilinear Commutators in Variable Lebesgue Spaces on Stratified Groups

  • Dongli Liu
  • Jian Tan
  • Jiman ZhaoEmail author
Chapter
Part of the Trends in Mathematics book series (TM)

Abstract

In this paper, we study the multilinear fractional integrals and Calderón–Zygmund singular integrals on stratified groups. We obtain the boundedness of the commutators of the multilinear fractional integrals and Calderón–Zygmund singular integrals in variable Lebesgue spaces.

Keywords

Stratified groups Multilinear fractional integrals Multilinear Calderón–Zygmund singular integrals Variable Lebesgue spaces 

Notes

Acknowledgements

The authors would like to express great gratitude to the referees for their valuable remarks which improve the presentation of this article. The author “J. Zhao” was supported by National Natural Science Foundation of China (Grant Nos. 11471040 and 11761131002).

References

  1. 1.
    T. Adamowicz, P. Harjulehto, P. Hästö, Maximal operator in variable exponent Lebesgue spaces on unbounded quasimetric measure spaces. Math. Scand. 116(1), 5–22 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    M. Bramanti, Commutators of integral operators with positive kernels. Le Matematiche 49(1), 149–168 (1994)MathSciNetzbMATHGoogle Scholar
  3. 3.
    M. Bramanti, M.C. Cerutti, Commutators of singular integrals and fractional integrals on homogeneous spaces. Contemp. Math. 189, 81–94 (1995)MathSciNetCrossRefGoogle Scholar
  4. 4.
    M. Bramanti, M.C. Cerutti, Commutators of singular integrals on homogeneous spaces. Boll. Un. Mat. Ital. 10(4), 843–883 (1996)MathSciNetzbMATHGoogle Scholar
  5. 5.
    C. Capone, D. Cruz-Uribe, A. Fiorenza, The fractional maximal operators and fractional integrals on variable L p spaces. Rev. Mat. Iberoam. 23(23), 743–770 (2007)MathSciNetCrossRefGoogle Scholar
  6. 6.
    L. Chaffee, Commutators of multilinear singular integral operators with pointwise multiplication. Thesis (Ph.D.). University of Kansas, 2015Google Scholar
  7. 7.
    S. Chanillo, A note on commutators. Indiana Univ. Math. J. 31(1), 7–16 (1982)MathSciNetCrossRefGoogle Scholar
  8. 8.
    X. Chen, Q. Xue, Weighted estimates for a class of multilinear fractional type operators. J. Math. Anal. Appl. 362(2), 355–373 (2010)MathSciNetCrossRefGoogle Scholar
  9. 9.
    R.R. Coifman, R. Rochberg, G. Weiss, Factorization theorems for Hardy spaces in several variables. Ann. Math. 103(2), 611–635 (1976)MathSciNetCrossRefGoogle Scholar
  10. 10.
    D. Cruz-Uribe, A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, 1st edn. (Birkh\(\ddot {a}\)user, Basel, 2013)Google Scholar
  11. 11.
    D. Cruz-Uribe, P. Shukla, The boundedness of fractional maximal operators on variable Lebesgue spaces over spaces of homogeneous type. IEEE Int. Conf. Fuzzy Syst. 5(3), 183–196 (2015)Google Scholar
  12. 12.
    D. Cruz-Uribe, L. Wang, Variable Hardy spaces. Indiana Univ. Math. J. 63(2), 447–493 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    D. Cruz-Uribe, L. Wang, Extrapolation and weighted norm inequalities in the variable Lebesgue spaces. Trans. Am. Math. Soc. 369(2), 1205–1235 (2017)MathSciNetCrossRefGoogle Scholar
  14. 14.
    D. Cruz-Uribe, J.M. Martell, C. Pérez, Extrapolation from A weights and applications. J. Funct. Anal. 213(2), 412–439 (2004)MathSciNetCrossRefGoogle Scholar
  15. 15.
    D. Cruz-Uribe, A. Fiorenza, J.M. Martell, C. Pérez, The boundedness of classical operators on variable L p spaces. Ann. Acad. Sci. Fenn. Math. 31(1), 239–264 (2006)MathSciNetzbMATHGoogle Scholar
  16. 16.
    G.B. Folland, E.M. Stein, Hardy Spaces on Homogeneous Groups, 1st edn. (Princeton University Press, Princeton, 1982)zbMATHGoogle Scholar
  17. 17.
    X. Fu, D. Yang, W. Yuan, Generalized fractional integrals and their commutators over non-homogeneous metric measure spaces. Taiwan. J. Math. 18(2), 509–557 (2014)MathSciNetCrossRefGoogle Scholar
  18. 18.
    I. Genebashvili, A. Gogatishvili, V. Kokilashvili, M. Krbec, Weight Theory for Integral Transforms on Spaces of Homogeneous Type, 1st edn. (Longman, Harlow, 1998)zbMATHGoogle Scholar
  19. 19.
    V.S. Guliyev, R.C. Mustafayev, A. Serbetci, Stein-Weiss inequalities for the fractional integral operators in Carnot groups and applications. Complex Var. Elliptic Equ. 55(8–10), 847–863 (2010)MathSciNetCrossRefGoogle Scholar
  20. 20.
    G. Hu, Y. Meng, D. Yang, Multilinear commutators of Singular integrals with non-doubling measures. Integr. Equ. Oper. Theory 51(2), 235–255 (2005)MathSciNetCrossRefGoogle Scholar
  21. 21.
    A. Huang, J. Xu, Multilinear singular integrals and commutators in variable exponent Lebesgue spaces. Appl. Math. J. Chinese Univ. 25(1), 69–77 (2010)MathSciNetCrossRefGoogle Scholar
  22. 22.
    S. Janson, Mean oscillation and commutators of singular integral operators. Ark. Mat. 16(1–2), 263–270 (1978)MathSciNetCrossRefGoogle Scholar
  23. 23.
    O. Kov\(\acute {a}\check {c}\)ik, J. R\(\acute {a}\)kosnik, On spaces L p(x) and W k, p(x). Czechoslov. Math. J. 41(4), 592–618 (1991)Google Scholar
  24. 24.
    Y. Liang, L.D. Ky, D. Yang, Weighted endpoint estimates for commutators of Calderón-Zygmund operators. Proc. Am. Math. Soc. 144(2), 5171–5181 (2016)CrossRefGoogle Scholar
  25. 25.
    Z. Liu, S. Lu, Two-weight weak-type norm inequalities for the commutators of fractional integral. Integr. Equ. Oper. Theory 48(3), 397–409 (2004)MathSciNetCrossRefGoogle Scholar
  26. 26.
    G. Lu, S. Lu, D. Yang, Singular integrals and commutators on homogeneous groups. Anal. Math. 28(2), 103–134 (2002)MathSciNetCrossRefGoogle Scholar
  27. 27.
    S. Lu, Y. Ding, D. Yan, Singular Integral and Related Topics, 1st edn. (World Scientific, Singapore, 2011)Google Scholar
  28. 28.
    E. Nakai, Y. Sawano, Hardy spaces with variable exponents and generalized Campanato spaces. J. Funct. Anal. 262(9), 3665–3748 (2012)MathSciNetCrossRefGoogle Scholar
  29. 29.
    W. Orlicz, Über konjugierte Exponentenfolgen. Stud. Math. 3(1), 200–211 (1931)CrossRefGoogle Scholar
  30. 30.
    C. Pérez, R. Torres, Sharp maximal function estimates for multilinear singular integrals. Contemp. Math. 46(2), 229–274 (2002)Google Scholar
  31. 31.
    J. Tan, J. Zhao, Rough fractional integrals and its commutators on variable Morrey spaces. C. R. Math. Acad. Sci. Paris 353(12), 1117–1122 (2015)MathSciNetCrossRefGoogle Scholar
  32. 32.
    J. Tan, Z. Liu, J. Zhao, On some multilinear commutators in variable Lebesgue spaces. J. Math. Inequal. 11(3), 715–734 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    A. Uchiyama, On the compactness of operators of Hankel type. Tohoku Math. J. 30(1), 163–171 (2010)MathSciNetCrossRefGoogle Scholar
  34. 34.
    H. Wang, Z. Liu, The wavelet characterization of Herz-type Hardy spaces with variable exponent. Ann. Funct. Anal. 3(1), 128–141 (2012)MathSciNetCrossRefGoogle Scholar
  35. 35.
    J. Xu, The boundedness of multilinear commutators of singular integrals on Lebesgue spaces with variable exponent. Czechoslov. Math. J. 57(1), 13–27 (2010)MathSciNetCrossRefGoogle Scholar
  36. 36.
    D. Yang, C. Zhou, W. Yuan, Triebel-Lizorkin-Type spaces with variable exponents. Banach J. Math. Anal. 9(4), 146–202 (2015)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Y. Zhu, L. Liu, Weighted sharp boundedness for multilinear commutators of singular integral on spaces of homogeneous type. Vietnam J. Math. 39(4), 381–390 (2011)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematical Sciences, Key Laboratory of Mathematics and Complex Systems, Ministry of EducationBeijing Normal UniversityBeijingChina
  2. 2.College of ScienceNanjing University of Posts and TelecommunicationsNanjingChina

Personalised recommendations